# SDR UIEA2020113002487

- Difficulty date: December 1, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,518 hours, 13,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Depressor
- Part number: 368530095379
- Part serial: NSN
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C ARRIVED WITH UNDOCUMENTED SPEED TAPE COVERING DAMAGE (A HOLE) IN AFT MCD SEAL DEPPRESSOR STATION 632 BETWEEN S-4L AND S-13L.  REMOVED AND REPLACED DAMAGED SEAL DEPRESSOR AT MAIN CARGO DECK AFT MAIN CARGO DOOR CUT OUT STA 632, PER B767-300 SRM 51-40-02-0G-0.
